MathSciNet Relay Station
MathSciNet bibliographic data
MR2032984 14P05
Bochnak, Jacek; Kucharz, Wojciech On approximation of smooth submanifolds by nonsingular real algebraic subvarieties. Ann. Sci. École Norm. Sup. (4) 36 (2003), no. 5, 685–690.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement